Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Hard stools. Taken laxatives, stool softners, bad nausea after passing bowels. Causes?

Hi, I been on sedating meds from years now and I have to take stool softener to go to the bathroom. I softener I been taking are not working well now so I starting double up on the dose and I still have a hard time going. SO I took a laxative yesterday after the stool softeners and now the stool is out of me and now when I eat I feel bad nausea .
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sedative cause the constipation. so need to consult your docter for the less side effect medicine for the constipation. and do have high fiber diet, plenty of water too. if there is long time constipation, there might be infection on stool. so have stool routine examination. and currently u can take anti emetic like domperidone. which also helps in increase of bowel movement
Answered: Mon, 23 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor